# SDR DALA2021061603277

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320*
- Aircraft serial: 282
- Aircraft time: 85,079 hours, 39,187 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: Arming Lever
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3226 DOOR 1L ARMING LEVER NOT MAKING GOOD INITIAL CONTACT FOR SOLID SLIDE INDICATION ON ECAM AT PRE PUSHBACK. REQUIRES MULTIPLE CYCLING OF ARMING LEVER FOR SOLID INDICATION. CORRECTIVE ACTION: CLEANED DEBRIS FROM LATCHING AREAS IAW A320 AMM 52-12. RE-CHECK. OPS CK GOOD. (7771770)
